# SDR SWAA2021031653831

- Difficulty date: February 25, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bulkhead Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 LOWER VAPOR BARRIER DOUBLER CRACKED AT FASTENER HOLE LBL 54 - LBL 72 WL 167 / FABRICATED REPLACEMENT DOUBLER FROM 2024T3 # 0.040 LOT # 1422864-1. APLYED CHEMICAL CONVERSION COATING IAW PL 111A1521; DWG 111A1521; SRM 51-20-01-0G-0 56179C 25FEB21 INSP 52 25FEB21 DRILLED & LOCATED NEW DOUBLER IAW SRM 51-40-05; SRM 51-40-06. 56179C 25FEB21 INSP 52 25FEB21 APLYED PRIMER IAW SRM 51-26-01. PART WILL BE INSTALLED ON CL # 726142 FUSELAGE 5037 U281959
